# SDR 05FDEA02321

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 1010 STR 7 LEFT IS DAMAGED. REMOVED AND REPLACED STR CLIP BS 1010 STR 7L IAW SRM 51-30-02
